RUS  ENG JOURNALS   PEOPLE   ORGANISATIONS   CONFERENCES   SEMINARS   VIDEO LIBRARY   PACKAGE AMSBIB
General information
Latest issue
Archive

Search papers
Search references

RSS
Latest issue
Current issues
Archive issues
What is RSS



Tr. Inst. Mat.:
Year:
Volume:
Issue:
Page:
Find






Personal entry:
Login:
Password:
Save password
Enter
Forgotten password?
Register


Tr. Inst. Mat., 2015, Volume 23, Number 2, Pages 112–122 (Mi timb249)  

Logically-geometrical similarity for algebras and models with the same identities

E. Aladovaabcd, A. Gvaramiaacbd, B. Plotkinacbd, E. Plotkinacbd, T. Plotkincbda

a Bar Ilan University, Ramat Gan, Israel
b Abkhazian State University, Sukhumi, Abkhazia
c Hebrew University of Jerusalem, Jerusalem, Israel
d Penza State University, Russia

Abstract: The paper is related to the field which we call Universal Algebraic Geometry (UAG). All algebras under consideration belong to a variety of algebras $\Theta$. For an arbitrary $\Theta$ we construct a system of notions which lead to a bunch of new problems. As a rule, their solutions depend on the choice of specific $\Theta$. It can be the variety of groups $Grp$, the variety of associative or Lie algebras, etc. In particular, it can be the classical variety $Com-P$ of commutative and associative algebras with a unit over a field.
For example, the paper concerns with the following general problem. For every algebra $H\in\Theta$ one can define the category of algebraic sets over $H$. Given $H_1$ and $H_2$ in $\Theta$, the question is what are the relations between these algebras that provide an isomorphism of the corresponding categories of algebraic sets. Similar problem stands with respect to the situation when algebras are replaced by models and categories of algebraic sets are replaced by categories of definable sets. The results on the stated problem are applicable to knowledge theory and, in particular, to knowledge bases.

Full text: PDF file (398 kB)
References: PDF file   HTML file
UDC: 512.573, 512.579
Received: 19.10.2015
Language:

Citation: E. Aladova, A. Gvaramia, B. Plotkin, E. Plotkin, T. Plotkin, “Logically-geometrical similarity for algebras and models with the same identities”, Tr. Inst. Mat., 23:2 (2015), 112–122

Citation in format AMSBIB
\Bibitem{AlaGvaPlo15}
\by E.~Aladova, A.~Gvaramia, B.~Plotkin, E.~Plotkin, T.~Plotkin
\paper Logically-geometrical similarity for algebras and models with the same identities
\jour Tr. Inst. Mat.
\yr 2015
\vol 23
\issue 2
\pages 112--122
\mathnet{http://mi.mathnet.ru/timb249}


Linking options:
  • http://mi.mathnet.ru/eng/timb249
  • http://mi.mathnet.ru/eng/timb/v23/i2/p112

    SHARE: VKontakte.ru FaceBook Twitter Mail.ru Livejournal Memori.ru


    Citing articles on Google Scholar: Russian citations, English citations
    Related articles on Google Scholar: Russian articles, English articles
  • Труды Института математики
    Number of views:
    This page:118
    Full text:56
    References:17

     
    Contact us:
     Terms of Use  Registration  Logotypes © Steklov Mathematical Institute RAS, 2020